# SDR DALA1142889877

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 69,185 hours, 62,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AND CRACKED AT ROWS 5 - 8.  MAINTENANCE FOUND WIRE UNDER SEAT 8DEF BROKEN AND RE-ATTACHED IT.  MAINTENANCE ALSO REPLACED ALL THE CRACKED LENSES.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
